# SDR HEEA116773

- Difficulty date: August 7, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N748P
- Make and model: Skrsky S76C
- Aircraft serial: 760629
- Aircraft time: 891 hours
- Engine: Ge CF34*
- System (JASC): 6797 · Rotors Flight Control System Wiring
- Part: Wire
- Condition: Chafed
- Location: Pitch Servo
- Part time: 891 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, 11 MINUTES AFTER TAKEOFF, NR1 PITCH SERVO FAILED LIGHT CAME ON AND 6 MINUTES LATER NR 2 AHRS FAILED LIGHT CAME ON.  THERE WAS NO PITCH CONTROL AVAILABLE THROUGH THE AFCS.  THERE WAS NO BEEP TRIM RESPONSE IN THE PITCH AXIS.  RETURNED TO DEPARTURE.  MAINTENANCE REPAIRED A CHAFED WIRE.
